# SDR MASA200400521

- Difficulty date: September 11, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 16,376 hours, 12,236 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469D
- Part serial: 11263385
- Condition: Leaking
- Location: Nr 1 Generator
- Part time: 399 hours, 287 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ASH 6311 SBP-PHX - ABORTED TAKEOFF DUE TO GEN 1 OFF LINE AND IDG CAUTION MESSAGE.  MX FOUND THE IDG LOW ON OIL AND DISCONNECTED IT AND PLACED IT ON MEL.  9/13/04 MAINTENANCE REMOVED AND REPLACED THE IDG.
